Article citationsMore>>

Pillis, L.G., Radunskaya and A.E. (2001) A mathematical tumor model with immune resistance and drug therapy: an optimal control approach. Journal of Theoretical Medicine, 3(2), 79–100.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.